MAUDE Adverse Event Report: CARDINAL HEALTH, INC. MONOJECT; SYRINGE, PISTON

CARDINAL HEALTH, INC. MONOJECT; SYRINGE, PISTON
Model Number 1186000777
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
From staff: 60ml monoject syringe plunger was broken and sharp.I was drawing up fluids from an iv bag and noted the plunger was obviously defective, packaging was intact and looked new.This seems to be a defective product.

Brand Name
MONOJECT
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
MDR Report Key23849755
Report Number23849755
Device Sequence Number15942242
Product Code FMF
UDI-Device Identifier10884521010864
UDI-Public(01)10884521010864
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/05/2025
Report Date (Section F) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1186000777
Device Catalogue Number1186000777
Device Lot Number519247X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/19/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/05/2025